# SDR UIEA2018111422585

- Difficulty date: November 8, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 87,566 hours, 16,407 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENG O/B COWL DENT.( ACCOMPLISHED RIGHT ENG DENT REPAIR IAW E.O. 1971A187. )
